# SDR 96ZZZX4299

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3172R
- Make and model: Slnsby T67M260
- Aircraft serial: 2193
- System (JASC): 7603 · Power Lever
- Part: Push Rod
- Part number: T67G150525
- Condition: Broken
- Location: Lt Side Cockpit
- Part time: 314 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCREW DECLARED AN IN-FLIGHT EMERGENCY AFTER ACFT ENGINE WOULD NOT RESPOND TO THROTTLE APPLICATION FROM IP'S REMOTE THROTTLE HANDLE AND LINKAGE LOCATED ON LT SIDE OF COCKPIT.  REMOTE THROTTLE LEVER/HANDLE IS ATTACHED TO LT SIDE OF AIRFRAME.  IT IS ATTACHED TO THE THROTTLE PUSH ROD, PN T67G-150-525.  THIS PUSH ROD IS A STEEL TUBE WHICH HAS A M5 THREAD SCREW WELDED TO THE STEEL ROD.  A FORK-END TRAVELS ON THE THREAD FOR ADJUSTMENT.  THE THREAD BREAKS NEAR OR AT THE WELD AS OPPOSING FORCES ARE PLACED ON THE TWO THROTTLE LEVERS AND LINKAGE.  THIS IS THE SECOND OCCURRENCE.  A ONE-TIME INSPECTION REVEALED SEVEN BENT THREADED ROD ENDS.  THE THROTTLE LINKAGE MAY NEED A STOP INSTALLED ON THE REMOTE THROTTLE LEVER.
